Thanks for writing to the forum!
Penilel ulcers (torn skin) may be due to infective or non-infective causes. Infective causes are sexually transmitted and include syphilis, chancroid, genital herpes, LGV, trichomonas, gonorrhea, Chlamydia and granuloma inguinale. Yeast infection by candida albicans can cause red itchy bumps on penis. You need to get a complete STD panel done.
Traumatic penile ulcers may be caused by vigorous acts of masturbation or sex. Behcet's disease (if you have mouth ulcers too), Stevens-Johnson syndrome and diabetes (if the ulcer is not healing) should be explored.
You should consult an urologist and get yourself examined. Please let me know if there is any thing else and do keep me posted. Take care!
You raise some interesting points and I know from my past medical experiences my doctors can not figure me out. Here is just a general background on everything going on and I don't know if any of my symptoms could tie into any type of illness or disease. I've always had serious allergic reactions, when I was 14 my body swelled up in my lips and face on one whole side for no reason. They couldn't find any explanation but kept me on IVs for 6 hours before they released me. Also around the age of 14 I kept having severe scrotum pains and the ER said my something felt swollen when they did a rectal exam and told me to tell my primary care dr. At the time my dr laughed the thought of anything being swollen because I was too young he said. At the age of 20 they were concerned because my liver counts fluctuated a lot. I got tested every 3-6 months because my doctor kept an eye on me, and after years of testing he believed it was from all the antibiotics and over the counter meds I was given as a child that could have affected my liver because it always went back to a healthy range.
Then when I was about 24 I caught mono twice, and stomatitus twice and it got to the point where the second infection was so bad they treated me with antivirals for the stomatitus in the ER. No STDs, no immune compromise. In October of 2008 I broke out with a similiar rash around my penis, along with white goo. They felt it was overuse of antibiotics, was treated with diflucan, and prescription creams, but it was not severe like it is this time around. Then at the age of 29 all of a sudden I had high blood pressure I was experiencing minor cognitive losses, memory losses - mri's blood work all turned up nothing. Thyroids are fine, did engioscope for stomach pains and it came back ok. Minor gastritis, internal hemorrhoids 1 on a colonoscopy. The gastrointestinal doctor felt I could have something wrong with the muscles around the left side of my stomach because of the pains I would have. I was sent to a Neurologist and he felt I was suffering anxiety and depression, even though I had all these medical histories. I told him I was depressed and anxious because I could not figure out why I was always feeling sick. Here's the strangest part, my blood pressure went back to normal on its own and they took me off the blood pressure meds. No change in my diet, and no change in weight. My primary care had no explanation.
My primary care physician brought up MS, but she ruled it out because the mri's show no legions. She ruled out diabetes, thyroids, ulcers, and I've even been stress tested and the doctor who did the test said it was normal. He feels I might have some minor breathing difficulties but I do have asthma and allergies. I have also been experiencing head pains and left eye pains, but its not like a headache and I don't know if this all ties into everything going on. If some of my biochemistry could be out of whack or if there could be something wrong with the way my immune system attacks bacteria or viruses. I've been on a lot of different antibiotics in my life and most of the time I always end up on Doxycyclone, or zithromax because I have allergies to Floxin, Bioxin, Levaquin, Penecillians, Ceclure, and Keflex.
The current penile infection seems to be responding so far to the diflucan and mix prescription creams. Do you think any of my past medical history could be leading to these current symptoms?